MathSciNet Relay Station
MathSciNet bibliographic data
MR316376 (47 #4923) 10B10 (14H25)
Ellison, W. J.; Ellison, F.; Pesek, J.; Stahl, C. E.; Stall, D. S. The Diophantine equation $y\sp{2}+k=x\sp{3}$. J. Number Theory 4 (1972), 107–117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement